If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

perscription change

Collapse

About the Author

Collapse

HCMA FORUM ARCHIVE Find out more about HCMA FORUM ARCHIVE
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • perscription change

    [perscription change]

    Author: heather (---.fairbanks-02.ak.dial-access.att.net)

    Date: 09-06-02 22:33

    How do you know when a change in perscription is called for, or when you're having too many drug side effects?

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: perscription change]

    Author: Sarah B--Board Moderator (---.client.attbi.com)

    Date: 09-07-02 01:32

    Dear Heather,

    If you don't feel well or "right" or if you are having a lot of symptoms or side effects, talk to your doctor about what is going on. There are way, way, way too many variables for there to be a blanket response to your question.

    If you don't feel that the medication is working anymore, that is one time. If it is the side effects, well, you need to weigh the benefits vs. the minuses and your level of functionality. You also need to know what your other options are and are there better drug choices. Only you and your doctor can really make these calls.

    If you are on a beta-blocker, there are several newer ones that have much fewer side effects than the old nasty ones.

    Sarah

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: perscription change]

    Author: Lisa Salberg (---.dyn.optonline.net)

    Date: 09-07-02 10:32

    You need to talk to your doc re your symptoms, do not jump to any conclusions re med changes and PLEASE do not alter your meds yourself. You symptoms may be related to something non med related..or may require a change. The best thing you can do os have open communication with your doctor. If you have not been seen by an HCM expert...that may be a good idea.

    Good luck and feel well!

    Lisa
    NOTE: This is a post from the previous forum message board.
Working...
X